# SDR HEEA072621

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 1846
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE, WILL NOT COME ON. FOUND FUSE OPEN.  REPLACED HEADER AND APPLIED HUMISEAL TO HEADER FOR CORROSION CONTROL.  ADJUSTED C/N SQUELCH, MIC GAIN, AND SIDETONE.  BENCH CHECK GOOD.
